Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 640183, 7 pages
Research Article

Existence and Uniqueness of Solution to Nonlinear Boundary Value Problems with Sign-Changing Green’s Function

1Department of Mathematics, Heze University, Heze, Shandong 274000, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China
3Department of Mathematics and Statistics, Curtin University of Technology, Perth, WA 6845, Australia

Received 20 July 2013; Accepted 23 August 2013

Academic Editor: Shaoyong Lai

Copyright © 2013 Peiguo Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Shuhong Li, Xiaoping Zhang, and Yongping Sun, “Some Existence Results of Positive Solution to Second-Order Boundary Value Problems,” Abstract and Applied Analysis, vol. 2014, pp. 1–7, 2014. View at Publisher · View at Google Scholar
  • Christopher S. Goodrich, “Perturbed hammerstein integral equations with sign-changing kernels and applications to nonlocal boundary value problems and elliptic pdes,” Journal of Integral Equations and Applications, vol. 28, no. 4, pp. 509–549, 2016. View at Publisher · View at Google Scholar
  • Christopher S. Goodrich, “Summation equations with sign changing kernels and applications to discrete fractional boundary value problems,” Commentationes Mathematicae Universitatis Carolinae, vol. 57, no. 2, pp. 201–229, 2016. View at Publisher · View at Google Scholar